# SDR ASOA20121117127

- Difficulty date: November 17, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 28,534 hours, 15,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER FLOORBEAM AT FRAME 49 AREA HAS CORROSION .  MX COMPLETED AND INSTALLED THE FABRICATED REPAIR DOUBLER AT CENTER FLOORBEAM AT FRAME 49 AREA IAW EC5310-01466.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
